Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Joanne,

      It was a while ago, but I believe I was taking 300mg PTU (after many adjustments!) until my thyroid ratchetted down and I had to cut my daily dose of PTU to 150mg. I never had anything blamed on the drug, although I suspected it upset my stomach a bit. What sorts of side effects are you having?

      You can email me or post here.

      Elisa (phillips@pop.tiac.net)

      Anonymous
        Post count: 93172

        Elisa, I was interested to see you had been on ATDs for 15 years. My docs all kept telling me I could only take them up to 18 months. Of course that was almost six years ago. Granted my dose is way down from what is was in the beginning, but I am still taking it. Many of the problems I am having with my skin, stomach, etc. is blamed on the ATD by the doctor. What kind of dose were you on for that length of time and did you have any ATD related symptoms, not just gd symptoms.

        Anonymous
          Post count: 93172

          Elisa, I too was on 300 mg of ATD for a long time. I am now down to 100. The doctor has always said the memory problem, dry skin, nails and stomach were directly related to the ATD. The dry skin really got much worse after RAI, but it has been a minor problem (relatively speaking) for years. My nails and hair improved as the dose came down. My memory is still non-existent some days, but it is better more days in a row than it was. To me this is progress.
          Joanne

        Viewing 3 posts - 1 through 3 (of 3 total)
        • You must be logged in to reply to this topic.